# SDR SWIA202158793

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152719
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN FS310 AND FS349 AT STR21L (3 TOTAL) ARE CORRODED     (C-CHECK RO 6/11/2021)    UPON FURTHER INVESTIGATION TWO INTERCOSTASL REQUIRE REPLACEMENT FROM FS 310- FS 349. REMOVED AND REPLACED 2 INTERCOSTALS AT FS 310- FS 333 AND FS 333- FS 349 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
